Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Eigenfunction expansions of analytic functions


Author: R. T. Seeley
Journal: Proc. Amer. Math. Soc. 21 (1969), 734-738
MSC: Primary 57.50; Secondary 32.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0240835-4
MathSciNet review: 0240835
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Hörmander, On interior regularity of the solutions of partial differential equations, Comm. Pure Appl. Math. 11 (1958), 197-218. MR 0106330 (21:5064)
  • [2] C. B. Morrey and L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), 271-290. MR 0089334 (19:654b)
  • [3] Takeshi Kotake and M. S. Narasimhan, Regularity theorems for fractional powers of a linear elliptic operator, Bull. Soc. Math. France 90 (1962), 449-471. MR 0149329 (26:6819)
  • [4] R. T. Seeley, Homogeneous distributions, Report TW 88, Mathematisch Centrum, Amsterdam.
  • [5] -, Integro-differential operators on vector bundles, Trans. Amer. Math. Soc. 117 (1965), 167-204. MR 0173174 (30:3387)
  • [6] -, Singular integrals on compact manifolds, Amer. J. Math 81 (1959), 658-690. MR 0110022 (22:905)
  • [7] J. L. Lions and E. Magenes, Problemes aux limites non homogenes, Ann. Mat. Pura Appl. 63 (1963), 201-224. MR 0170228 (30:467)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.50, 32.00

Retrieve articles in all journals with MSC: 57.50, 32.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240835-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society